# SDR DALA2024010300098

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 90,030 hours, 17,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:606. CORRECTIVE ACTION: RESECURED GREEN EXIT INDICATOR ON CEILING, OPS NML LIGHT TEST GOOD. OK FOR SVC (0135087)
